American Journal of Applied Mathematics and Statistics
ISSN (Print): 2328-7306 ISSN (Online): 2328-7292 Website: http://www.sciepub.com/journal/ajams Editor-in-chief: Mohamed Seddeek
Open Access
Journal Browser
Go

Content: Volume 5, Issue 5

Open AccessArticle
Effect of Evaporation or Infiltration on the Free Surface of Groundwater in Certain Problems of Underground Hydromechanics
American Journal of Applied Mathematics and Statistics. 2017, 5(5), 159-163. DOI: 10.12691/ajams-5-5-1
Pub. Date: November 29, 2017Views: 893Downloads: 665
Open AccessArticle
Application of Factor Analysis on Academic Performance of Pupils
American Journal of Applied Mathematics and Statistics. 2017, 5(5), 164-168. DOI: 10.12691/ajams-5-5-2
Pub. Date: December 07, 2017Views: 522Downloads: 346
Open AccessArticle
New Prospective on Multiple Dice Rolling Game and Its Statistical Implications
American Journal of Applied Mathematics and Statistics. 2017, 5(5), 169-174. DOI: 10.12691/ajams-5-5-3
Pub. Date: December 26, 2017Views: 628Downloads: 502